# SDR SWAA2025110631871

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 14,556 hours, 6,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE FLASHLIGHT IN FLIGHT DECK INOPERATIVE.   R & R FLIGHT DECK FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECKED GOOD.
